# SDR SWAA097300

- Difficulty date: November 9, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 47,037 hours, 38,721 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT OUTBOARD AFT FLAP DELAMINATED AT T/E.  REPAIRED FLAP PER SRM.
